UPM Institutional Repository

Integral inequalities for s-convexity via generalized fractional integrals on fractal sets


Citation

Almutairi, Ohud and Kilicman, Adem (2020) Integral inequalities for s-convexity via generalized fractional integrals on fractal sets. Mathematics, 8 (1). pp. 1-11. ISSN 2227-7390

Abstract

In this study, we establish new integral inequalities of the Hermite–Hadamard type for s-convexity via the Katugampola fractional integral. This generalizes the Hadamard fractional integrals and Riemann–Liouville into a single form. We show that the new integral inequalities of Hermite–Hadamard type can be obtained via the Riemann–Liouville fractional integral. Finally, we give some applications to special means.


Download File

[img] Text (Abstract)
KATU.pdf

Download (67kB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.3390/math8010053
Publisher: Multidisciplinary Digital Publishing Institute
Keywords: Katugampola fractional integrals; S-convex function; Hermite Hadamard inequality; Fractal space
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 18 Aug 2021 09:27
Last Modified: 18 Aug 2021 09:27
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.3390/math8010053
URI: http://psasir.upm.edu.my/id/eprint/89410
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item